# SDR ASAA0944752

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 52,966 hours, 32,029 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26311100
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B EXHAUST GATE UPPER SKIN IS WORN BEYOND REPAIRABLE LIMITS.  REPLACED RIGHT I/B EXHAUST GATE PER AMM 27 51 05.
